# SDR A6WA201140393

- Difficulty date: May 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT 601R-53-21-1207.  REPAIRED FUSELAGE SKIN AT FS 310.00, STR 16L IAW REO 601R-53-21-180, REV A.
